# SDR HALA2016021000069

- Difficulty date: February 10, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,590 hours, 17,783 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T202544
- Condition: Corroded
- Location: Bs 1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 1502 BETWEEN STRINGERS 35 - 36R.  REMOVED SHEAR TIE AT BS 1502 BETWEEN STR 36R & 35R AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-2.  CORRODED ENTIRE LENGTH OF BOTH SIDES.  FABRICATED NEW SHEAR TIE IAW DWG 146T1220 AND SENT FOR HEAT TREAT.  ALODINED, PRIMED AND PAINTED IAW 51-21-10=377-003 AND INSTALLED IAW SRM 51-40-02-0G-0 4 & 7.
